Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 130, NWS St. Louis, MO

July 6, 2016Sainte Genevieve County, Saint Francois County, Missouri; Randolph County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 6, 2016, 12:00 PM CDT for Sainte Genevieve County, Saint Francois County, Missouri; Randolph County, Illinois. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 12:00 PM CDT (17:00 UTC)
Expired
Jul 6, 2016, 1:00 PM CDT
In force
60 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Randolph County, IL, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 12:36 PM CDTTSTM WND DMGSte. Genevieve, MOSEVERAL LARGE TREES DOWN IN STE. GENEVIEVE. OTHER TREES DAMAGED THROUGHOUT COUNTY AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 10:48 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.0 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -392 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-392 m²/s²
0-3 km storm-relative helicity
-104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

420 
WUUS53 KLSX 061700
SVRLSX
ILC157-MOC186-187-061800-
/O.NEW.KLSX.SV.W.0130.160706T1700Z-160706T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1200 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RANDOLPH COUNTY IN SOUTHWESTERN ILLINOIS...
  EASTERN ST. FRANCOIS COUNTY IN SOUTHEASTERN MISSOURI...
  STE. GENEVIEVE COUNTY IN SOUTHEASTERN MISSOURI...

* UNTIL 100 PM CDT

* AT 1159 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES EAST OF BONNE TERRE TO NEAR FREDERICKTOWN...
  MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS HAVE REPORTED WIND DAMAGE WITH
           THESE THUNDERSTORMS INCLUDING DOWNED TREES AND SNAPPED
           POWER POLES.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHESTER...STE. GENEVIEVE...SPARTA...BREMEN...STEELEVILLE...PERCY...
  COULTERVILLE...TILDEN...EVANSVILLE...BLOOMSDALE...BALDWIN...
  ST. MARY...WOMAC...COFFMAN...ROCKY RIDGE...WEINGARTEN...EDEN...
  PRESTON...BLAIR AND PRAIRIE DU ROCHER.

THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 162.
 
THIS ALSO INCLUDES  HAWN STATE PARK AND FELIX VALLE HOUSE STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3788 9046 3798 9033 3802 9039 3822 8980
      3822 8960 3795 8960 3782 8968 3780 8968
      3785 8974 3785 8979 3788 8980 3791 8984
      3787 8990 3787 8994 3764 9015
TIME...MOT...LOC 1659Z 240DEG 45KT 3796 9042 3757 9035 

HAIL...<.75IN
WIND...60MPH
 
$$

CVKING
1 follow-up statement
209 
WWUS53 KLSX 061743
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1243 PM CDT WED JUL 6 2016

MOC187-061752-
/O.CAN.KLSX.SV.W.0130.000000T0000Z-160706T1800Z/
ST. FRANCOIS MO-
1243 PM CDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. FRANCOIS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN MISSOURI.

LAT...LON 3808 9021 3822 8980 3822 8960 3795 8960
      3782 8968 3780 8968 3785 8974 3785 8979
      3788 8980 3791 8984 3787 8990 3787 8994
TIME...MOT...LOC 1742Z 238DEG 30KT 3811 9008 3783 8982 

$$

ILC157-MOC186-061800-
/O.CON.KLSX.SV.W.0130.000000T0000Z-160706T1800Z/
RANDOLPH IL-STE. GENEVIEVE MO-
1243 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR RANDOLPH AND NORTHEASTERN STE. GENEVIEVE COUNTIES...

AT 1242 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF EVANSVILLE TO 6 MILES SOUTH OF
CHESTER...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS AND LAW ENFORCEMENT HAVE REPORTED
         NUMEROUS TREES DOWNED BY THIS LINE OF THUNDERSTORMS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHESTER...STE. GENEVIEVE...SPARTA...BREMEN...STEELEVILLE...PERCY...
COULTERVILLE...TILDEN...EVANSVILLE...BALDWIN...ST. MARY...EDEN...
PRESTON...BLAIR...PRAIRIE DU ROCHER...ELLIS GROVE...RUMA...HOUSTON...
ROCKWOOD AND KASKASKIA.

THIS ALSO INCLUDES  FELIX VALLE HOUSE STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3808 9021 3822 8980 3822 8960 3795 8960
      3782 8968 3780 8968 3785 8974 3785 8979
      3788 8980 3791 8984 3787 8990 3787 8994
TIME...MOT...LOC 1742Z 238DEG 30KT 3811 9008 3783 8982 

HAIL...<.75IN
WIND...60MPH
 
$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:42 AM CDT, 5 hours 18 minutes earlier.

Area forecast discussion, Jul 6, 6:42 AM CDT, 5 hours 18 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
642 AM CDT WED JUL 6 2016

.SHORT TERM...  (Through Late This Afternoon)
Issued at 357 AM CDT Wed Jul 6 2016

Ongoing MCS to our north with its eastern section moving thru
northern IL dropping to the south-southeast.  Current indications
are that this should hold together long enough to impact our far
northern CWA and much of the CWA in Illinois during the early to mid
morning hours.  Severe threat should be minimal with this but will
continue to monitor.

Another MCS over in KS also bears watching, with the MCV from this
activity expected to track eastward into our region later this
morning and thru the afternoon. HRRR and our local WRF models
picked up on this feature the best and supports likely PoPs or
greater for much of our region from late morning thru much of the
afternoon as it tracks west to east.

Temperatures will be very conditional on the rain and become
increasingly uncertain with time but should peak in the eastern CWA
around midday or early afternoon with dropping temps with the
increasing clouds and approaching rain, while will be stunted in the
west this morning with some recovery in the mid to late afternoon.
Favored max temps on the cool side of MOS.  Heat index values look
to edge around 100F for many areas near and south of Interstate 70 at
some point today but not enough for an Advisory given what looks to
be the very brief likelihood of the attainment of these heat index
values and uncertainty.

TES

.LONG TERM...  (Tonight through Tuesday)
Issued at 357 AM CDT Wed Jul 6 2016

Tonight - Thu

Precip assoc with MCV should exit sthrn IL this evng with much
of the overnight prd dry. Subtle short wave embedded in the zonal
flow will move out of the nthrn Plains this aftn and into IA/MN
this evng. This should initiate TSTM dvlpmnt to our NW. This
activity will drop SE overnight and may approach the nthrn FA well
after midnight. The eventual sthrn extent of this activity and
assoc outflow bndry will determine convective trends on Thu since
the area will be largely void of any other forcing mechanisms. Any
activity that does dvlp is expected to be sparse due to a substantial
cap with 700mb temps of +13C to +15C. A dvlpng short wave across
the Dakotas will be our next WX maker for the end of the week.

Thu should be the hottest day of the week. 850mb temps of +22C to
+25C support high temps in the mid 90s to near 100. I think plenty
of BL moisture will help keep temps from getting out of hand and
am expecting highs in the low/mid 90s...though there is the
potential for temps to be a category higher. Regardless...highs in
the 90s and Dps in the mid 70s will produce HIs above 100 across
the entire area and possibly 105+. A headline may very well be
needed.

Thu Night - Fri Night

Any convection that was able to dvlp drng the aftn should fade after
00Z. The aforementioned short wave will track from the Dakotas on
Thu to the wrn Grt Lks Thu night into Fri mrng. This feature will
lift a SFC low from IA Thu night to the Grt Lks by Fri night. A cold
front assoc with the SFC low will drag thru the FA from Thu night
thru Fri. There are timing differences...but the general scenario is
for convection to fire along the front to our N/NW drng the late
aftn and evng and then sink S/SE along with the front or at least
what will become the effective front. Expect this activity to move
into the wrn/nthrn CWA around midnight. Convection should continue
to move SE drng the early mrng and then should slowly fade away
towards 12Z. Front should progress to the I44 corridor in MO and I70
in IL by 18Z before addntl convection dvlps drng the aftn. Front is
expected to clear the far sthrn zones across SE MO Fri evng...tho
precip chances will continue for SE MO due to proximity to the bndry.
SFC high centered across Hudson Bay builds into the region
overnight.

Temps on Fri could be tricky depending on evolution of mrng
convection. Residual cloud cover...outflow bndrys and frontal timing
will play an important roles.

Sat - Sat night

Fri's FROPA will introduce a cooler and drier air mass for the wknd.
Upper heights begin to rise as a ridge progresses E from the Plains.
This will cause the front to stall along the AR/MO border over the
wknd so shtrn zones will continue to have diurnally driven precip
chances. Guidance has come into better agreement depicting what
appears to be an MCV traversing sthrn MO Sat. There is still some
discontinuity on exact track of vort max but it appears to have
shifted S/SW some.

Potential clouds and precip may limit high temps...esp across the
far sthrn CWA on Sat.

Sun -  Tue

Upper ridge will be well established early next week. Sthrly flow
will begin by Sun. This will allow normal summer time conditions to
return as the air mass slowly modifies with limited chances for
diurnally driven convection.

2%

&&

.AVIATION...  (For the 12z TAFs through 12z Thursday Morning)
Issued at 642 AM CDT Wed Jul 6 2016

First batch of storms from the north edging UIN currently and
ability to edge the STL metro sites looking more doubtful with
western edge eroding as it pushes south. Will need to be monitored
but due to it being in doubt currently, have no mention for this.

Second batch of storms from the west are filling in a bit more of
late and are still on track to move thru COU between 15-18z and
STL metro sites between 17-20z, with UIN again being on the
northern edge.

After this, storm chances look small, small enough to preclude
mention in the TAFs, but indications continue to favor another
storm complex dropping from the northwest at the very end of the
valid period or just beyond.

Otherwise, southerly surface winds and mainly VFR conditions will
prevail at the TAF sites thru the valid period.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jul 6, 4:54 AM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
454 AM CDT WED JUL 6 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-071000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO-
SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
454 AM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THIS MORNING. THE
GREATEST THREAT WILL BE DAMAGING WIND GUSTS.

ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE
AREA THIS AFTERNOON. THE PRIMARY THREAT WILL BE DAMAGING WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT INDEX VALUES WILL BE NEAR 105 DEGREES FOR MUCH OF THE REGION
THURSDAY AFTERNOON.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY FOR LOCATIONS
ALONG AND NORTH OF INTERSTATE 70 ON THURSDAY AND THURSDAY NIGHT.
THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON.

2%

In the hours before

Special weather statement, Jul 6, 9:15 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CDT WED JUL 6 2016

ILZ074-079-101-102-MOZ051-052-060>065-061500-
RANDOLPH IL-WASHINGTON IL-MONROE IL-ST. CLAIR IL-ST. LOUIS CITY MO-
MONTGOMERY MO-JEFFERSON MO-FRANKLIN MO-ST. CHARLES MO-WARREN MO-
ST. LOUIS MO-LINCOLN MO-
915 AM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON...CENTRAL ST.
CLAIR...NORTHEASTERN RANDOLPH...MONROE...SOUTHWESTERN ST. LOUIS...
MONTGOMERY...NORTHERN JEFFERSON...SOUTHWESTERN ST. CHARLES...NORTHERN
FRANKLIN...SOUTHWESTERN LINCOLN AND WARREN COUNTIES AND SOUTHWESTERN
ST. LOUIS CITY UNTIL 1000 AM CDT...

AT 913 AM CDT...DOPPLER RADAR WAS TRACKING A GUST FRONT PRODUCING
WIND GUSTS TO 40 MPH MOVING SOUTH-SOUTHWEST THROUGH THE ST. LOUIS
METROPOLITAN TOWARD THE EASTERN OZARKS AND SOUTHWEST ILLINOIS.
THESE WINDS ARE WELL AHEAD OF THE SHOWERS AND THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
ST. LOUIS...O'FALLON...CHESTERFIELD...BELLEVILLE...WILDWOOD...
BALLWIN...WENTZVILLE...KIRKWOOD...WEBSTER GROVES...ARNOLD...
MANCHESTER...CREVE COEUR...CAHOKIA...LAKE ST. LOUIS...WASHINGTON...
CRESTWOOD...DARDENNE PRAIRIE...TOWN AND COUNTRY...
EUREKA AND WATERLOO.

LAT...LON 3821 9005 3851 9107 3866 9137 3870 9137
      3871 9146 3879 9163 3915 9152 3871 9063
      3822 8915
TIME...MOT...LOC 1413Z 057DEG 27KT 3909 9149 3869 9068 3836 8968

CVKING
Special weather statement, Jul 6, 10:51 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CDT WED JUL 6 2016

MOZ041-042-050-051-061630-
BOONE MO-MONTGOMERY MO-CALLAWAY MO-AUDRAIN MO-
1051 AM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALLAWAY...NORTHWESTERN
MONTGOMERY...CENTRAL AUDRAIN AND BOONE COUNTIES UNTIL 1130 AM CDT...

AT 1051 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF MIDWAY TO 8 MILES
NORTHEAST OF ASHLAND. MOVEMENT WAS NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...FULTON...MEXICO...CENTRALIA...MONTGOMERY CITY...
HALLSVILLE...AUXVASSE...STURGEON...MARTINSBURG...SHAMROCK...MURRY...
MIDWAY...WILLIAMSBURG...HARRISBURG...KINGDOM CITY...BENTON CITY...
VANDIVER...HATTON AND THOMPSON.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN EXITS 121 AND 155.

THIS ALSO INCLUDES  FINGER LAKES STATE PARK AND JEWELL CEMETERY
HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3915 9249 3934 9209 3934 9199 3898 9145
      3879 9216 3903 9254
TIME...MOT...LOC 1551Z 244DEG 28KT 3907 9247 3887 9216

CVKING
Local storm report, Jul 6, 10:52 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1052 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     HAIL             COLUMBIA                38.95N  92.33W
07/06/2016  M0.70 INCH       BOONE              MO   TRAINED SPOTTER

&&

WALSH
Special weather statement, Jul 6, 11:29 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1129 AM CDT WED JUL 6 2016

MOZ026-027-034-035-042-050-051-060-061715-
RALLS MO-MONTGOMERY MO-MARION MO-CALLAWAY MO-SHELBY MO-WARREN MO-
MONROE MO-AUDRAIN MO-
1129 AM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR MONROE...NORTHEASTERN CALLAWAY...
MONTGOMERY...SHELBY...AUDRAIN...WESTERN RALLS...SOUTHWESTERN MARION
AND NORTHWESTERN WARREN COUNTIES UNTIL 1215 PM CDT...

AT 1128 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR CLARENCE TO NEAR CHAMOIS. MOVEMENT
WAS EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MEXICO...VANDALIA...MONTGOMERY CITY...MONROE CITY...HERMANN...
SHELBINA...PARIS...WELLSVILLE...SANTA FE...WARREN...AUXVASSE...
CLARENCE...NEW FLORENCE...JONESBURG...PERRY...MADISON...
SHELBYVILLE...LADDONIA...BELLFLOWER AND FARBER.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN EXITS 148 AND 188.

THIS ALSO INCLUDES  DEUTSCHHEIM HISTORIC SITE...UNION COVERED BRIDGE
HISTORIC SITE...GRAHAM CAVE STATE PARK...AND MARK TWAIN LAKE
RECREATIONAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3993 9187 3921 9142 3914 9141 3914 9138
      3871 9111 3870 9179 3918 9211 3924 9210
      3924 9215 3948 9231 3995 9229
TIME...MOT...LOC 1628Z 275DEG 22KT 3978 9236 3876 9176

CVKING
Local storm report, Jul 6, 11:54 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HEAVY RAIN       MEXICO                  39.17N  91.87W
07/06/2016  M1.10 INCH       AUDRAIN            MO   EMERGENCY MNGR

            30 MINUTE TOTAL

&&

WALSH
Local storm report, Jul 6, 11:57 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND DMG     CALEDONIA               37.76N  90.77W
07/06/2016                   WASHINGTON         MO   STORM CHASER

            POWER POLE SNAPPED

&&

WALSH

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:30 AM CDTSpecial Weather StatementLSXSaint Charles, Saint Louis, City of Saint Louis45 min
Jul 6, 9:15 AM CDTSpecial Weather StatementLSXMontgomery, Saint Louis, Warren45 min
Jul 6, 10:44 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington46 min
Jul 6, 10:51 AM CDTSpecial Weather StatementLSXAudrain, Boone39 min
Jul 6, 11:25 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds, Saint Francois, Washington65 min
Jul 6, 11:29 AM CDTSpecial Weather StatementLSXAudrain, Monroe, Montgomery, Shelby, Warren46 min
Jul 6, 12:13 PM CDTSpecial Weather StatementLSXLewis, Marion, Pike, Ralls47 min
Jul 6, 12:36 PM CDTFlash Flood WarningLSXShelby3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.